On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables

Guan HUANG YMSC,Tsinghua University Vadim Kaloshin University of Maryland, College Park

Dynamical Systems mathscidoc:2205.11002

Mosc. Math. J., 19, (2), 307-327, 2019.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-05-17 13:29:51 uploaded by huangguan ] [ 31 downloads ] [ 0 comments ]
@inproceedings{guan2019on,
  title={ON THE FINITE DIMENSIONALITY OF INTEGRABLE DEFORMATIONS OF STRICTLY CONVEX INTEGRABLE BILLIARD TABLES},
  author={Guan HUANG, and Vadim Kaloshin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517132951270803195},
  booktitle={Mosc. Math. J.},
  volume={19},
  number={2},
  pages={307-327},
  year={2019},
}
Guan HUANG, and Vadim Kaloshin. ON THE FINITE DIMENSIONALITY OF INTEGRABLE DEFORMATIONS OF STRICTLY CONVEX INTEGRABLE BILLIARD TABLES. 2019. Vol. 19. In Mosc. Math. J.. pp.307-327. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517132951270803195.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved